RUS  ENG
Полная версия
ЖУРНАЛЫ // Математические заметки // Архив

Матем. заметки, 2024, том 116, выпуск 6, страницы 1159–1169 (Mi mzm14560)

Статьи, опубликованные в английской версии журнала

On the topological index of elliptic operators on two-dimensional manifolds with cylindrical ends

H. H. Abbas, K. N. Zhuikov, A. Yu. Savin

RUDN University, Moscow, Russia

Аннотация: The topological index of elliptic operators on a two-dimensional manifold with cylindrical ends is constructed in terms of periodic cyclic cohomology of the algebra of symbols of these operators. The topological index for operators with shifts is constructed in the same way.

Ключевые слова: elliptic operator, manifold with cylindrical ends, periodic cyclic cohomology, topological index.

MSC: 58J20, 58J40, 13D03

Поступило: 03.11.2024
Исправленный вариант: 03.11.2024

Язык публикации: английский


 Англоязычная версия: Mathematical Notes, 2024, 116:6, 1159–1169

Реферативные базы данных:


© МИАН, 2025